# SDR IPXA11B65513

- Difficulty date: February 22, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: BAC14942062024
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D RT BS 880, TENSION TIE AREA 2 HOLES CRACKS FOUND AT FWD CHANNEL.  M/D RT BS 880 TENSION TIE BAC1494-206-2024T42 REPAIRED IAW HX RS R-53-25-36964 REV A & EO B747-5310-41833-A. REF NRC FGV512967 FOR WORKING DETAIL.
